Alert archive / Wyoming / High Wind Warnings in 2010
High Wind Warning 12, NWS Cheyenne, WY
NWS Cheyenne, WY issued this high wind warning at Nov 15, 2010, 1:37 PM MST for 4 counties in Wyoming. It took effect at Nov 16, 2010, 12:00 AM MST. It was in force for 18 hr. 4 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Nov 15, 2010, 1:37 PM MST (20:37 UTC)
- In effect from
- Nov 16, 2010, 12:00 AM MST
- Expired
- Nov 16, 2010, 5:48 PM MST
- In force
- 18 hr
- Issued by
- NWS Cheyenne, WY
Counties Albany County, WY, Carbon County, WY, Laramie County, WY, Platte County, WY
The radar
The Cheyenne radar (KCYS), 88 km from the middle of the area, began a volume at 20:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 16, 5:10 AM MST | NON-TSTM WND GST 58 | 38 E Rawlins, WY | SUSTAINED 45 MPH. |
| Nov 16, 5:10 AM MST | NON-TSTM WND GST 58 | 3 Nw Elk Mountain, WY | SUSTAINED 42 MPH |
| Nov 16, 8:21 AM MST | NON-TSTM WND GST 61 | 7 Ssw Cheyenne, WY | SUSTAINED 39 MPH |
| Nov 16, 12:53 PM MST | NON-TSTM WND GST 60 | 12 Ese Encampment, WY | ESTIMATED TIME OF REPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 8.6 hours before the alert went out and 278 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 863 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 115 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
415 WWUS75 KCYS 152037 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 137 PM MST MON NOV 15 2010 ...STRONG WINDS EXPECTED LATE TONIGHT THROUGH TUESDAY EVENING... .A FAST MOVING STORM SYSTEM MOVING SOUTHEAST THROUGH THE NORTHERN ROCKIES TUESDAY WILL RESULT IN INCREASING WINDS ACROSS PORTIONS OF SOUTHEAST WYOMING. THESE STRONG WINDS AT THE SURFACE WILL COMBINE WITH A STRONG JET STREAM TO SET THE STAGE FOR A HIGH WIND EVENT ACROSS LOWER ELEVATIONS OF CARBON AND ALBANY COUNTIES...AS WELL AS THE SOUTHERN LARAMIE RANGE LATE TONIGHT THROUGH TUESDAY EVENING. WYZ104>106-109-115>117-161200- /O.UPG.KCYS.HW.A.0010.101116T0700Z-101117T0100Z/ /O.NEW.KCYS.HW.W.0012.101116T0700Z-101117T0700Z/ FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- CENTRAL CARBON COUNTY-LARAMIE VALLEY-SOUTH LARAMIE RANGE- SOUTH LARAMIE RANGE FOOTHILLS- INCLUDING THE CITIES OF...MUDDY GAP...MEDICINE BOW...BORDEAUX... RAWLINS...SINCLAIR...HANNA...LARAMIE...VEDAUWOO...BUFORD... PUMPKIN VINE...HORSE CREEK...HARRIMAN...WHITAKER 137 PM MST MON NOV 15 2010 ...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT MST TUESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT MST TUESDAY NIGHT. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING...WINDS WILL INCREASE LATE TONIGHT AND CONTINUE THROUGH THURSDAY EVENING. * WINDS...WEST WINDS OF 35 TO 45 MPH WITH GUSTS TO 65 MPH ARE EXPECTED. * IMPACTS...STRONG WINDS WILL IMPACT TRAVEL ALONG AREA ROADWAYS... SPECIFICALLY FOR THOSE TRAVELLING IN HIGH PROFILE VEHICLES. NEW SNOW ACCUMULATIONS OF 1 TO 2 INCHES WILL ACCOMPANY THESE STRONG WINDS TUESDAY AND WHEN COMBINED WITH AREAS THAT HAVE SNOW COVER...WILL REDUCE VISIBILITIES IN AREAS OF BLOWING AND DRIFTING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1. && $$ HAHN
3 follow-up statements
732 WWUS75 KCYS 161121 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 421 AM MST TUE NOV 16 2010 ...STRONG WINDS EXPECTED THROUGH TUESDAY EVENING... .A FAST MOVING STORM SYSTEM MOVING SOUTHEAST THROUGH THE NORTHERN ROCKIES TUESDAY WILL RESULT IN INCREASING WINDS ACROSS PORTIONS OF SOUTHEAST WYOMING. THESE STRONG WINDS AT THE SURFACE WILL COMBINE WITH A STRONG JET STREAM TO SET THE STAGE FOR A HIGH WIND EVENT ACROSS LOWER ELEVATIONS OF CARBON AND ALBANY COUNTIES...AS WELL AS THE SOUTHERN LARAMIE RANGE THROUGH TUESDAY EVENING. WYZ104>106-109-115>117-161900- /O.CON.KCYS.HW.W.0012.000000T0000Z-101117T0700Z/ FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- CENTRAL CARBON COUNTY-LARAMIE VALLEY-SOUTH LARAMIE RANGE- SOUTH LARAMIE RANGE FOOTHILLS- INCLUDING THE CITIES OF...MUDDY GAP...MEDICINE BOW...BORDEAUX... RAWLINS...SINCLAIR...HANNA...LARAMIE...VEDAUWOO...BUFORD... PUMPKIN VINE...HORSE CREEK...HARRIMAN...WHITAKER 421 AM MST TUE NOV 16 2010 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MST TONIGHT... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MST TONIGHT. * TIMING...WINDS WILL CONTINUE THROUGH THIS EVENING. * WINDS...WEST WINDS OF 35 TO 45 MPH WITH GUSTS TO 65 MPH ARE EXPECTED. * IMPACTS...STRONG WINDS WILL IMPACT TRAVEL ALONG AREA ROADWAYS... SPECIFICALLY FOR THOSE TRAVELLING IN HIGH PROFILE VEHICLES. NEW SNOW ACCUMULATIONS OF 1 TO 2 INCHES WILL ACCOMPANY THESE STRONG WINDS TUESDAY AND WHEN COMBINED WITH AREAS THAT HAVE SNOW COVER...WILL REDUCE VISIBILITIES IN AREAS OF BLOWING AND DRIFTING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1. && $$ RUBIN
888 WWUS75 KCYS 161800 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 1100 AM MST TUE NOV 16 2010 ...STRONG WINDS EXPECTED THROUGH TUESDAY EVENING... .A FAST MOVING STORM SYSTEM MOVING SOUTHEAST THROUGH THE NORTHERN ROCKIES TODAY WILL CONTINUE TO CAUSE STRONG WINDS ACROSS PORTIONS OF SOUTHEAST WYOMING. THESE STRONG WINDS AT THE SURFACE WILL COMBINE WITH A STRONG JET STREAM ALOFT TO SET THE STAGE FOR A HIGH WIND EVENT ACROSS LOWER ELEVATIONS OF CARBON AND ALBANY COUNTIES...AS WELL AS THE SOUTHERN LARAMIE RANGE THROUGH THIS EVENING. WYZ104>106-109-115>117-170700- /O.CON.KCYS.HW.W.0012.000000T0000Z-101117T0700Z/ FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- CENTRAL CARBON COUNTY-LARAMIE VALLEY-SOUTH LARAMIE RANGE- SOUTH LARAMIE RANGE FOOTHILLS- INCLUDING THE CITIES OF...MUDDY GAP...MEDICINE BOW...BORDEAUX... RAWLINS...SINCLAIR...HANNA...LARAMIE...VEDAUWOO...BUFORD... PUMPKIN VINE...HORSE CREEK...HARRIMAN...WHITAKER 1100 AM MST TUE NOV 16 2010 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MST TONIGHT... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MST TONIGHT. * TIMING...WINDS WILL CONTINUE THROUGH THIS EVENING. * WINDS...WEST WINDS OF 35 TO 45 MPH WITH GUSTS TO 65 MPH ARE EXPECTED. * RECENT OBSERVATIONS...61 MPH GUST AT WYOMING HILL. 58 MPH GUST AROUND ELK MOUNTAIN. * IMPACTS...STRONG WINDS WILL IMPACT TRAVEL ALONG AREA ROADWAYS... SPECIFICALLY FOR THOSE TRAVEL LING IN HIGH PROFILE VEHICLES. NEW SNOW ACCUMULATIONS OF 1 TO 2 INCHES WILL ACCOMPANY THESE STRONG WINDS TUESDAY AND WHEN COMBINED WITH AREAS THAT HAVE SNOW COVER...WILL REDUCE VISIBILITIES IN AREAS OF BLOWING AND DRIFTING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1. && $$ HAHN
481 WWUS75 KCYS 170048 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 548 PM MST TUE NOV 16 2010 WYZ104>106-109-115>117-170200- /O.CAN.KCYS.HW.W.0012.000000T0000Z-101117T0700Z/ FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- CENTRAL CARBON COUNTY-LARAMIE VALLEY-SOUTH LARAMIE RANGE- SOUTH LARAMIE RANGE FOOTHILLS- INCLUDING THE CITIES OF...MUDDY GAP...MEDICINE BOW...BORDEAUX... RAWLINS...SINCLAIR...HANNA...LARAMIE...VEDAUWOO...BUFORD... PUMPKIN VINE...HORSE CREEK...HARRIMAN...WHITAKER 548 PM MST TUE NOV 16 2010 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH WIND WARNING. WINDS HAVE SHIFTED INTO THE NORTH AND NORTHWEST THIS EVENING AND LOWERED CONSIDERABLY AS A COLD FRONT CONTINUES TO MOVE SOUTHWARD ACROSS COLORADO. THEREFORE...CANCELLED THE HIGH WIND WARNING FOR LOCATIONS WEST OF THE LARAMIE RANGE. NORTHWEST WINDS BETWEEN 20 TO 30 MPH WILL CONTINUE THROUGH LATE THIS EVENING WITH PERIODIC GUSTS UP TO 45 MPH AND LOCALIZED BLOWING SNOW. $$ TT
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this high wind warning went out at Nov 15, 10:28 AM MST, 3 hours 9 minutes earlier.
Area forecast discussion, Nov 15, 10:28 AM MST, 3 hours 9 minutes before
AREA FORECAST DISCUSSION...UPDATE TO AVIATION
NATIONAL WEATHER SERVICE CHEYENNE WY
1028 AM MST MON NOV 15 2010
.AVIATION...18Z TAF ISSUANCE...
NNW UPPER FLOW OVER THE AREA WILL GRADUALLY TURN MORE NW TONIGHT.
AMPLE MOISTURE AND WEAK IMPULSES IN THE UPPER FLOW WILL CONTINUE TO
PRODUCE WDLY SCTD AREAS OF SNOW SHOWERS AND MVFR CIGS OVER THE AREA
THROUGH THIS EVENING WITH HIR MTN OBSCURATIONS. SOMEWHAT MORE WDSPD
MVFR/IFR CONDITIONS OVER WESTERN AREAS TUESDAY MORNING AS NEXT UPPER
LOW PRESSURE SYSTEM APPROACHES THE REGION. -RE-
&&
PREV DISCUSSION... /ISSUED 312 AM MST MON NOV 15 2010/
SHORT TERM...TODAY THROUGH WEDNESDAY EVENING
ACTIVE NEXT COUPLE DAYS AS A COUPLE STORM SYSTEMS MOVE THROUGH THE
AREA.
CURRENTLY...STARTING TO GET SOME PRETTY GOOD SNOW AMOUNTS REPORTED
ON SNOTELS OVER THE SNOWY AND SIERRA MADRE RANGES THIS MORNING.
HAVE GONE AHEAD AND UPGRADED THE WINTER WEATHER ADVISORIES TO
WINTER STORM WARNINGS FOR THESE TWO ZONES. PRETTY UNSTABLE ACROSS
THIS AREA AS WELL WITH NAM FORECASTS SHOWING LIFTED INDICES
DROPPING TO ZERO LATER THIS MORNING AS UPPER SHORTWAVE MOVES
THROUGH...SO SHOULD GET SOME PERIODS OF HEAVY SNOW WITH CONVECTIVE
DOWNBURSTS. GFS AND NAM QPF OUTPUT SIGNIFICANTLY HIGHER THIS
MORNING AS WELL.
SHORTWAVE MOVES THROUGH THIS AFTERNOON AND SHOULD SEE SNOW BEGIN
TO DECREASE ACROSS OUR WESTERN COUNTIES AT THAT TIME.
FOR TUESDAY...NEXT STORM LOOKS TO BE ON TRACK TO BEGIN IMPACTING
THE AREA AFTER 6AM. VIGOROUS SHORTWAVE TRACKS INTO NORTHWEST
WYOMING WITH 700MB WINDS INCREASING TO 50-60KTS BY NOONTIME.
PRECIP SPREADS SOUTHEAST INTO OUR CWA AFTER NOON TIME AND LOOKS TO
BECOME QUITE HEAVY ONCE AGAIN OVER THE SNOWY AND SIERRA MADRE
RANGES BY LATE AFTERNOON. 700MB WIND ALSO INCREASE TO NEAR 70KTS
BY 00Z. HAVE GONE AHEAD WITH A WINTER STORM WATCH FOR THE SNOWY
AND SIERRA MADRE RANGES STARTING MIDNIGHT TONIGHT AND PERSISTING
THROUGH THE DAY TUESDAY. DAY SHIFT COULD UPGRADE ONCE THIS CURRENT
WARNING EXPIRES.
SHORTWAVE MOVES QUICKLY THROUGH THE AREA TUESDAY NIGHT INTO EARLY
WEDNESDAY MORNING AND WINDS SHOULD BE ON THE DECREASE. 700MB
TEMPERATURES WARM FROM -10C TO -2C LATE WEDNESDAY AFTERNOON INTO
THE EVENING HOURS...SO WE SHOULD START SEEING A BRIEF WARMING
TREND BEGINNING WEDNESDAY EVENING.
LONG TERM...THURSDAY THROUGH SUNDAY NIGHT...MODELS CONTINUE TO BE
IN GOOD AGREEMENT FOR THE END OF THE WEEK...SHOWING A STRONG STORM
SYSTEM PUSHING INTO THE PACIFIC NORTHWEST WHICH WILL WEAKEN THE
STRONG QUASI STATIONARY RIDGE CURRENTLY ACROSS THE EASTERN PACIFIC
OCEAN. THIS WILL ALLOW THE PATTERN TO TRANSITION TO ZONAL WESTERLY
FLOW OVER THE WESTERN UNITED STATES AND THE FRONT RANGE...WITH
WARMER DRIER CONDITIONS OVER SOUTHEAST WYOMING AND WESTERN NEBRASKA
THROUGH FRIDAY NIGHT. HOWEVER...WINDS WILL BE THE MAIN CONCERN
ESPECIALLY ON THURSDAY WITH A LEE SIDE SURFACE TROUGH FORMING OVER
THE HIGH PLAINS AND 700 MB WINDS OVER 50 KTS. INCREASED TEMPS
THURSDAY AND FRIDAY...BUT ALSO INCREASED WINDS WITH THE POTENTIAL OF
HIGH WIND CRITERIA ALONG AND WEST OF THE LARAMIE RANGE. KEPT
FORECAST DRY LATE THIS WEEK.
FOR NEXT WEEKEND...MODELS SHOW THE STRONG STORM SYSTEM NEAR THE
PACIFIC NORTHWEST GRADUALLY MOVING SOUTHEASTWARD INTO WYOMING BY
SATURDAY. MODELS IN REASONABLE AGREEMENT THAT MOST OF THE COLDEST
AIR WILL REMAIN NORTH AND WEST OF THE REGION...COMPARED TO PRIOR
RUNS WHICH SHOWED THE MODIFIED ARCTIC AIRMASS PUSHING SOUTH INTO
SOUTHEAST WYOMING...BUT MODELS STILL SHOW THE COLDER AIR PUSHING
INTO THE AREA BY SUNDAY WITH TEMPS LOWERING BELOW NORMAL ONCE AGAIN
WITH A CHANCE OF SNOW. AS OF RIGHT NOW...MODELS DO NOT SHOW A MAJOR
EVENT AT THIS TIME WITH MAINLY MODERATE SNOW ACCUMULATIONS IN THE
MOUNTAINS AND A FEW INCHES OF SNOW IN THE VALLEYS AND HIGH PLAINS
NEXT SUNDAY. DID NOT INCREASE POP QUITE YET WITH SOME DISAGREEMENT
WITH FRONTAL PASSAGE TIMING. LOWERED TEMPS BELOW NORMAL SUNDAY AND
SUNDAY NIGHT.
FIRE WEATHER...
THE SYSTEM TRAIN WILL CONTINUE ACROSS THE DISTRICT THROUGH THE
UPCOMING WEEK. THE FIRST WILL BRING A ROUND OF MOUNTAIN SNOW TO
THE SNOWY AND SIERRA MADRE RANGE TONIGHT AND MONDAY. THE NEXT
SYSTEM WILL BRING VERY STRONG WINDS TO AREAS ALONG AND WEST OF THE
LARAMIE RANGE ON TUESDAY. THERE WILL ALSO BE MORE SNOW FOR THE
SNOWY AND SIERRA MADRE RANGES DURING THIS PERIOD. SHOULD BE A
BRIEF BREAK FOR THE MIDDLE OF THE WEEK...BEFORE ANOTHER SYSTEM
TAKES SHAPE FOR NEXT WEEKEND.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...WINTER STORM WARNING UNTIL 6 PM MONDAY FOR WYZ112-WYZ114.
WINTER STORM WATCH FROM 6 AM TUESDAY TO MIDNIGHT WEDNESDAY FOR
WYZ110-WYZ112-WYZ114.
HIGH WIND WATCH FROM MIDNIGHT TUESDAY TO 6 PM TUESDAY FOR
WYZ104-WYZ105-WYZ106-WYZ109-WYZ115-WYZ116-WYZ117.
NE...NONE.
&&
SHORT TERM/FIRE WEATHER...CLAYCOMB
LONG TERM/AVIATION...TJTHazardous weather outlook, Nov 15, 5:19 AM MST, 8 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 519 AM MST MON NOV 15 2010 NEZ002-003-019>021-054-055-095-096-WYZ101-102-107-108-118-119- 161230- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-EAST PLATTE COUNTY-GOSHEN COUNTY- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 519 AM MST MON NOV 15 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE...SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY OF HAZARDOUS WEATHER IS LOW. LIGHT SNOW WILL CONTINUE THIS MORNING ALONG AND NORTH OF INTERSTATE 80. ANY SNOW ACCUMULATIONS ARE EXPECTED TO BE AN INCH OR LESS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A STRONG STORM SYSTEM WILL MOVE INTO THE AREA FOR TUESDAY BRINGING MAINLY STRONG GUSTY WINDS...BUT ALSO A CHANCE OF SNOW. WEST WINDS OF 25 TO 35 MPH SUSTAINED WITH GUSTS UP TO 55 MPH WILL BE POSSIBLE BY TUESDAY MORNING ACROSS FAR EASTERN WYOMING...WITH 20 TO 30 MPH WINDS ACROSS WESTERN NEBRASKA. LIGHT SNOW ACCUMULATIONS OF 1 TO 2 INCHES ARE POSSIBLE MAINLY NEAR THE LARAMIE RANGE AND ALONG THE PINE RIDGE...WITH LOCALIZED BLOWING SNOW EXPECTED. DRIER AND MILDER WEATHER IS EXPECTED THURSDAY AND FRIDAY BEFORE THE NEXT STORM MOVES INTO THE AREA NEXT WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ103>106-109>117-161230- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE- UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY- SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- 519 AM MST MON NOV 15 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT AN UPPER LEVEL DISTURBANCE WILL PUSH ACROSS THE REGION TODAY AND TONIGHT. SNOW SHOWERS WILL CONTINUE TODAY WITH LOCALLY HEAVY SNOWFALL EXPECTED IN THE MOUNTAINS. A WINTER STORM WARNING IS IN EFFECT FOR SNOW AND BLOWING SNOW IS IN EFFECT FOR THE SIERRA MADRE AND SNOWY RANGES WITH 12 TO 15 INCHES OF SNOW EXPECTED. IN THE VALLEYS...LIGHTER SNOW AMOUNTS ARE EXPECTED DUE TO DRIER DOWNSLOPE WINDS WITH SNOW ACCUMULATIONS UP TO 1 INCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A STRONG STORM SYSTEM WILL MOVE INTO THE AREA FOR TUESDAY RESULTING IN MORE SNOW...STRONG WINDS...AND THE POSSIBILITY OF BLOWING AND DRIFTING SNOW ACROSS PORTIONS OF THE AREA. WEST WINDS OF 35 TO 45 MPH SUSTAINED WITH GUSTS AROUND 65 MPH WILL BE POSSIBLE BY TUESDAY MORNING AS THIS STORM SYSTEM MOVES INTO WYOMING. A HIGH WIND WATCH HAS BEEN POSTED FOR MOST LOWER ELEVATIONS OF CARBON AND ALBANY COUNTIES AS WELL AS THE SOUTHERN LARAMIE RANGE. THESE STRONG WINDS WILL CREATE POSSIBLY NEAR BLIZZARD CONDITIONS AS EARLY AS TUESDAY MORNING...ESPECIALLY IN THE THE ELK MOUNTAIN AND ARLINGTON VICINITY. A WINTER STORM WATCH HAS BEEN POSTED FOR THIS AREA AS WELL AS THE SNOWY AND SIERRA MADRE RANGES THROUGH TUESDAY. DRIER AND MILDER WEATHER IS EXPECTED THURSDAY AND FRIDAY BEFORE THE NEXT STORM MOVES INTO THE AREA NEXT WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 15, 2:56 AM MST | Winter Storm Warning | CYS | Albany, Carbon | 11 hr |
| Nov 15, 3:41 PM MST | Winter Storm Warning | CYS | Albany, Carbon | 36 hr |
Nearby
High Wind Warnings in Wyoming, 2010Every high wind warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.